# SDR R61A201303280326

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 14,965 hours, 11,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070003215
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAINS FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED BATTERY IN CAPTAINS FLASHLIGHT PER EMB AMM 33-51-0.  OPS CHECKED GOOD.
